MathSciNet Relay Station
MathSciNet bibliographic data
MR2288739 35S05 (35P20 37J40 47G30 58J37 58J40)
Hitrik, Michael; Sjöstrand, Johannes; Ngọc, San Vũ Diophantine tori and spectral asymptotics for nonselfadjoint operators. Amer. J. Math. 129 (2007), no. 1, 105–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement